MathSciNet Relay Station
MathSciNet bibliographic data
MR1812171 03D45 (03G05)
Knight, Julia F.; Stob, Michael Computable Boolean algebras. J. Symbolic Logic 65 (2000), no. 4, 1605–1623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement